Need guidance, tips, reassurance? - Anxiety and Depre...

Anxiety and Depression Support

49,634 members50,611 posts

Need guidance, tips, reassurance?

loladee87
loladee87

I've suffered with anxiety and depression since my teens. I took zoloft for almost 7 years, went off meds for sometime until I had a complete break down at age 24. I almost lost my job, shut myself indoors for two weeks, and the suicidal thought flowed. I finally reached out to my doctor and they tried putting me back on zoloft. The second day of being on them I passed out in my kitchen, and was rushed to the hospital. Granted I didnt want to take the zoloft anymore. So on to lexapro. This stuff really seemed to work. I've now been on it for 6 years. IN the past 6 months i've noticed the tall tale signs of depression creeping back in. At this point in my life I'm a wife and mother and we have to be strong. I ignored it for months...The past two weeks my anxiety has hit. I constantly feel like I'm going to puke, My heart will beat out of my chest, sweats, trembling, etc etc. "feel like I'm going to die". Then the uncontrollable tears which actually seem to be a bit of a release.

Present day...I went to the doctor finally and admitted to my symptoms. She prescribed 75mg wellbutrin and .5 mg clonazepam for panic attacks to use along with my 20 mg Lexapro. I've been taking the lexapro and wellbutrin together for two nights.

I've already taken 5 clonzaepam just to be able to function. I feel guilty about this. I know Im supposed to take them when I need them but I feel like I'm freaking out ALL the time unless I take one. Then I'm only good for maybe 4 hours...and those 4 hours I just want to sit on my butt and recover from the attack!

Last night was the worst. I hadnt had a clonazepam in over 6 hours and I had 4 beers. I took my lexapro and wellbutrin and then fell asleep quickly. 2 hours later I woke up in the worst panic I've had yet. Drenched in sweat and trembling so hard my husband thought about calling an ambulance. I thought maybe I was going to be sick and that was the problem, but that never happened. I just continued to feel like I was dying until I finally broke down and popped another clonazepam. I was finally able to calm down with that and cold wash clothes and probably pure exhaustion.

When I woke up this morning...There's the feeling. Heart in my throat, sweating, and feeling like I cant catch my breath. I just started crying. I dont know what to do. I know I messed up last night drinking. I shouldnt have done that in my state. I feel like I'm going to have to take clonazepam like candy just to function.

Please someone give me some tips or ideas on what I can do to get this extreme anxiety at bay. Do you think the addition of the wellbutrin is bad? SHould I request a higher dosage of the clonazepam so I'm not needing so often? I just dont know!

I'm lost and feel like an awful wife, mother, and employee.

3 Replies
oldestnewest

I don't know if this will help but when I feel an anxiety attack come on I take a quarter of a .5 mg of Clonazepam. I can't tolerate higher doses but what I do that seems to help is put the quarter of a tablet under my tongue and let it dissolve. It helps to prevent the anxiety attack from happening but it also lets me function. I am allergic to Wellbutrin so I can't give you any advise on that. I do find though putting the small amount of Clonazepam under my tongue makes a big difference. When you are in a cycle of having panic attack after attack you need to stop the cycle and the Clonazepam helps to stop the cycle. I don't drink any alcohol so I don't know if the beers would have also triggered the panic attack to be worse than usual.

Im no expert on medication but I wanted to reach out and say I'm so sorry for what you are going through. It sounds like you are panicking even more because you might be fearing what you experienced on the past. I wouldn't give yourself too much of a hard time for taking the medication you really needed it at the time so you don't need to think badly of yourself. I think the feeling of depression can feel worse when you think you are letting your family down but you are not. I hope someone can offer you better advice, take care X

I would say you should immediately talk to your doctor about your dosage intake. I know you should not take more than 20mb of Klonopin(Clonazepam) a day, and from what I read there is a possible mild reaction to somewhat of an issue for some who have been taking Wellbutrin and Klonopin and Lexapro. But everyone reacts to drugs differently, your anxiety though is off the rails...and with what your taking, something obviously isn't right. Sorry your going through such a tough time, it sounds pretty bad...

You may also like...